Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular period, diagnosed PCOS. Taking meprate, diane 35, still having irregular periods. Correct medication?

Hi Dr. Mia, I was not having periods for almost 8 months during the last year. My periods had always been irregular, but there was never such a long gap. I consulted a doc and found out that I had PCOS . She had prescribed a medicine called meprate for 5 days, after a week of having that medicine I got my periods. On the second day of my periods I was adviced to start diane 35 for 6 months, so I had been taking diane 35 ever since. Its just about 11 days since I started taking it and inbetween my periods started again. I consulted my doc again, and c adviced me to stop it immediately and start the 21 day cycle of diane 35 from the 2nd day of this menstrual cycle again. Also, she even suggested to start oosure parallely.. I have been reading about the side affects of these medicines on net.. and am looking for a second opinion. Could you please help? Also, wen the periods came after taking meprate, it continued for 8 days so I had to take xamic to stop it. Please help.
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor